Normal view MARC view ISBD view

Mathematics of the USSR. Sbornik

Type de document : PériodiqueLangue : anglais.Pays : Etats Unis.Éditeur : Providence : American Mathematical Society : IOP, 1967-1993ISSN : 0025-5734.État de collection : Vol. 1 (1967) - Vol. 9 (1969) ; Vol. 11-12 (1970) ; Vol. 16 (1972) - Vol. 74 (1993)
Lacunes : Vol. 36 n° 4 (1980)
En-ligne : OA : 1866-> (embargo 3 ans) | via BibCnrs : 1967-1993
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle R
pério-10763 (Browse shelf) Consultation sur place

Vol. 1 (1967) - Vol. 9 (1969) ; Vol. 11-12 (1970) ; Vol. 16 (1972) - Vol. 74 (1993)

Lacune : Vol. 36 n° 4 (1980)

This is a serial

There are 1 subscription(s) associated with this title.

Subscription from: 01/01/2005 to: 31/12/2005

Missing issues: 36(1980)#4

Collection: 1(1967)-9(1969), 11(1970), 12(1970), 16(1972)-74(1993)

The 3 latest issues for this subscription:

Issue # Publication date Received date Status Note
74#2 01/05/1993 01/05/1993 Arrived
74#1 01/03/1993 01/03/1993 Arrived
73#2 01/06/1992 01/06/1992 Arrived

More details

There are no comments for this item.

Log in to your account to post a comment.